# SDR SWAA2022032273538

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOC. ORSS 275 AT RT WING 2022-80296 / [01] REPLACED ANGLE ON TRAILING EDGE AREA LOC ORSS 275 AT RT WING IAW SRM B737-700 51-40-02 AND DWG 115A2930 REV -;[02] JOB COMPLETE
